Avatar_universal
about staph
Hi everyone, pls i took penicillin injection for 5 days, durin which my rashes where all dieying, but after some weeks, i saw fresh one out again, pls what do i do? I need help
Cancel
1 Answers
Page 1 of 1
Avatar_universal
This is a STD forum, Staph is not a STD. I have requested your post be moved to the correct forum.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
about staph
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Infectious Diseases Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Infectious Diseases Answerers
1415174_tn?1453246703
Blank
CA